MAUDE Adverse Event Report: SPECTRANETICS CORP TURBO ELITE LASER ATHERECTOMY CATHETER; CATHETER FOR CROSSING TOTAL OCCLUSIONS

SPECTRANETICS CORP TURBO ELITE LASER ATHERECTOMY CATHETER; CATHETER FOR CROSSING TOTAL OCCLUSIONS
Model Number 414-151
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Turbo elite laser atherectomy catheter was kinked and got stuck to the wire while inside patient.No injury occurred.Fda safety report id # (b)(4).

Brand Name
TURBO ELITE LASER ATHERECTOMY CATHETER
Common Device Name
CATHETER FOR CROSSING TOTAL OCCLUSIONS
Manufacturer (Section D)
SPECTRANETICS CORP
colorado springs CO 80921
MDR Report Key12032342
Report NumberMW5101982
Device Sequence Number4198635
Product Code PDU
UDI-Device Identifier00813132024710
UDI-Public00813132024710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2022
Device Model Number414-151
Device Catalogue Number414-151
Device Lot NumberFAY20C16A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1